Jump to content

Search the Community

Showing results for tags 'switching drugs'.

  • Search By Tags

    Type tags separated by commas.
  • Search By Author

Content Type


Forums

  • Support
    • Read This First
    • Introductions and updates
    • Tapering
    • Symptoms and self-care
    • Finding meaning
    • Relationships and social life
  • Members only
  • Current events
    • Success stories: Recovery from withdrawal
    • Events, actions, controversies
    • In the media
    • From journals and scientific sources

Find results in...

Find results that contain...


Date Created

  • Start

    End


Last Updated

  • Start

    End


Filter by number of...

Found 1 result

  1. My question is this: How can I wean myself off of Venlafaxine without getting dizzy/vertigo spells and horrible nightmares? Hello, this is my first time on this site, and I've come for advice, if possible. My doctor recently suggested I change from 150 mg of Venlafaxine(generic Effexor) to Bupropion(HCL SR 150) I decided to wean myself off quickly from the Venlafaxine, (it's been two days) so basically just stopped taking it, and started the other one. I started experiencing intense dizziness and vertigo. I also started having horrible nightmares. I thought it was the Bupropion that was ca
×
×
  • Create New...

Important Information

Terms of Use Privacy Policy